Decolgen Forte

Fakta Perubatan Disemak oleh | Oleh

Kemas kini Tarikh 12/05/2020 . 4 minit bacaan
Share now

Uses

What is Decolgen Forte® used for?

In Decolgen Forte®, there are phenylpropanolamine HCl; chlorphenamine maleate; paracetamol.

Decolgen Forte® is commonly used to relieve clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps to treat decongestant sinus openings.

This medication may be prescribed for other uses; ask your doctor or pharmacist for more information.

Dosage

The information provided is not a substitute for any medical advice. You should ALWAYS consult with your doctor or pharmacist before using this medication.

What is the dose of Decolgen Forte® for an adult?

Adults and children above 12 years old: take 1 tablet every 6 hours, or as recommended by the doctor.

What is the dose of Decolgen Forte® for a child?

The dosage has not been established in pediatric patients. It may be unsafe for your child. It is always important to fully understand the safety of the drug before using. Please consult with your doctor or pharmacist for more information.

Directions

How should I take Decolgen Forte® ?

To use caplet properly, it comes as a caplet to take by mouth, with or without food, swallow tablet with a glass of water.

Ask your health care provider any questions you may have about how to use medication.

What should I do in case of an emergency or overdose?

In case of an emergency or an overdose, call your local emergency services or go to your nearest emergency room.

It is also important to carry a written list of all of the prescription and nonprescription (over-the-counter) medicines you are taking with you in case of emergencies.

What should I do if I miss a dose?

If you miss a dose of Decolgen Forte®, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and take your regular dose as scheduled. Do not take a double dose.

Side effects

What side effects can occur from Decolgen Forte®?

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

Decolgen Forte® may cause these side effects, such as:

  • Drowsiness;
  • Dizziness;
  • Headache;
  • Blurred vision;
  • Fatigue;
  • Weakness;
  • Dry mouth;
  • Increased blood pressure;
  • Palpitation;
  • Muscle tremors;
  • Gastrointestinal disorders;
  • Difficult urination;
  • Ringing in the ear;
  • Aggressiveness.

Precautions/Warnings

What should I know before using Decolgen Forte®?

Consult with your doctor or pharmacist, if:

  • You are pregnant or breastfeeding. This is because, while you are expecting or feeding a baby, you should only take medicines on the recommendation of a doctor.
  • You are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, such as herbal and complementary medicines.
  • You have allergy with any of active or inactive ingredients of Decolgen Forte® or other medications.
  • You have any other illnesses, disorders, or medical conditions, such as cardiac disease, diabetes, glaucoma, impaired kidney or liver function, thyroid problems, enlarge prostate, bladder problems,
  • You have any other types of allergies, such as to foods, dyes, preservatives, or animals.

Is it safe in specific conditions (e.g. pregnancy, breastfeeding, or surgery)?

Surgery:

Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).

Pregnancy-Breastfeeding:

Not recommended for use in pregnant or breastfeeding women.

Paracetamol

There are no adequate studies in women for determining risk when using this medication during pregnancy or while breastfeeding. Please always consult with your doctor to weigh the potential benefits and risks before taking this medication. This medication is pregnancy risk category B; according to the US Food and Drug Administration (FDA).

FDA pregnancy risk category reference below:

  • A=No risk;
  • B=No risk in some studies;
  • C=There may be some risk;
  • D=Positive evidence of risk;
  • X=Contraindicated;
  • N=Unknown.

Breastfeeding: Excreted in breast milk; compatible with breastfeeding.

Chlorphenamine

There are no adequate studies in women for determining risk when using this medication during pregnancy or while breastfeeding. Please always consult with your doctor to weigh the potential benefits and risks before taking this medication. This medication is pregnancy risk category C; according to the US Food and Drug Administration (FDA).

FDA pregnancy risk category reference below:

  • A=No risk;
  • B=No risk in some studies;
  • C=There may be some risk;
  • D=Positive evidence of risk;
  • X=Contraindicated;
  • N=Unknown.

Breastfeeding: Excretion in milk unknown, so it is not recommended in breastfeeding.

Always consult your health care provider prior to using this medication if you are pregnant, breastfeeding.

Interactions

What drugs may interact with Decolgen Forte®?

Decolgen Forte® may interact with other drugs that you are currently taking, which can change how your drug works or increase your risk for serious side effects. To avoid any potential drug interactions, you should keep a list of all the drugs you are using (including prescription drugs, nonprescription drugs, and herbal products) and share it with your doctor and pharmacist. For your safety, do not start, stop, or change the dosage of any drugs without your doctor’s approval.

Here are medications may interact with Decolgen Forte®:

  • Sympathomimetics (e.g., epinephrine);
  • General anesthesia (e.g., halothane);
  • Antidepressants (e.g., amitriptyline, sertraline);
  • adrenergic blockers (e.g., doxazosin, prazosin);
  • Anticonvulsants (e.g., phenobarbital);
  • Blood thinning medicine (e.g., warfarin);
  • Metoclopramide and domperidone.

Does food or alcohol interact with Decolgen Forte®?

Decolgen Forte® may interact with food or alcohol by altering the way the drug works or increase the risk for serious side effects. Please discuss with your doctor or pharmacist any potential food or alcohol interactions before using this drug.

How do I store Decolgen Forte®?

Decolgen Forte® is best stored at room temperature away from direct light and moisture. To prevent drug damage, you should not store Decolgen Forte® in the bathroom or the freezer. There may be different brands of Decolgen Forte® that may have different storage needs. It is important to always check the product package for instructions on storage, or ask your pharmacist. For safety, you should keep all medicines away from children and pets.

You should not flush Decolgen Forte® down the toilet or pour them into a drain unless instructed to do so. It is important to properly discard this product when it is expired or no longer needed. Consult your pharmacist for more details about how to safely discard your product.

How is Decolgen Forte® available?

Decolgen Forte® is available in the following dosage forms and strengths:

Decolgen Forte® caplet: paracetamol 500 mg, phenylephrine HCl 10 mg, chlorphenamine maleate 2 mg.

Hello Health Group tidak memberikan nasihat perubatan, diagnosis atau rawatan.

Adakah artikel ini membantu anda?
happy unhappy
Rujukan

Baca juga:

    Anda mungkin berminat dengan artikel berikut

    Ibu Menyusu Badan JANGAN Terus Ambil Paracetamol Kalau Demam, Baca Ini Dulu!

    Ibu yang sedang menyusu badan, perlu berhati-hati sebelum mengambil sebarang jenis ubat. Bagaimana dengan paracetamol ketika sedang demam?

    Fakta Perubatan Disemak oleh Dr. Joseph Tan
    Ditulis oleh Ahmad Farid
    Keibubapaan, Penyusuan Badan 25/06/2020 . 3 minit bacaan

    PERHATIAN! Ini 10 Jenis Vaksin Bayi, Remaja & Orang Dewasa Perlu Ambil, Siap Ada Harga Lagi

    Suntikan vaksin melindungi anda daripada penyakit yang boleh membawa maut. Ketahui 10 jenis vaksin bayi dan orang dewasa yang boleh anda ambil.

    Fakta Perubatan Disemak oleh Dr. Gabriel Tang Pei Yung
    Ditulis oleh Muhammad Wa'iz
    Gaya Hidup Sihat, Tips Kesihatan 23/04/2020 . 5 minit bacaan

    Saintis Kata Ubat Anti Radang Boleh Terukkan Simptom COVID-19, Tapi…

    Jika anda mengalami simptom COVID-19, anda perlu elakkan ubat anti radang. Virus korona mudah menjangkiti jika anda ambil ubat itu. Betul ke?

    Fakta Perubatan Disemak oleh Dr. Joseph Tan
    Ditulis oleh Mohammad Nazri Zulkafli
    Coronavirus, COVID-19 19/03/2020 . 4 minit bacaan

    Hati-Hati! Kes Influenza Sedang Meningkat Naik

    Baru-baru ini, wabak influenza telah melanda bandar Wuhan, Wilayah Hubei, China yang telah menyebabkan 44 kes influenza. Adakah Malaysia turut terkesan?

    Fakta Perubatan Disemak oleh Dr. Gabriel Tang Pei Yung
    Ditulis oleh Muhammad Wa'iz
    Berita, Berita Tempatan 07/01/2020 . 4 minit bacaan

    Artikel lain untuk anda

    bahaya virus influenza

    Flu Memang Berbahaya Terhadap Kesihatan, Terutamanya Buat Wanita Yang Sedang Hamil?

    Fakta Perubatan Disemak oleh Panel Perubatan Hello Doktor
    Ditulis oleh Ahmad Farid
    Diterbitkan pada 02/10/2020 . 3 minit bacaan
    vaksin flu

    Ada Diabetes? Ambil Suntikan Flu Bagi Elak Risiko MAUT, Penting Terutama Ketika COVID-19!

    Fakta Perubatan Disemak oleh Panel Perubatan Hello Doktor
    Ditulis oleh Muhammad Wa'iz
    Diterbitkan pada 20/08/2020 . 3 minit bacaan
    Bahaya paracetamol

    Makan 8 Biji Paracetamol Sehari Sebab Demam? Nanti Dulu, Ada Kesan Jika Terlebih Dos!

    Fakta Perubatan Disemak oleh Panel Perubatan Hello Doktor
    Ditulis oleh Fatin Zahra
    Diterbitkan pada 20/08/2020 . 3 minit bacaan
    apa itu flu

    Influenza Bukan Penyakit Biasa, Jom Ikrar Cegah Flu Menerusi Norma Baharu!

    Fakta Perubatan Disemak oleh Dr. Wazir Aiman
    Ditulis oleh Ahmad Farid
    Diterbitkan pada 27/07/2020 . 3 minit bacaan